# SDR JJBA20210322028

- Difficulty date: March 17, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 38,263 hours, 25,491 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 14565210406
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LE2 IN.B MACHINED RIB CRACKED. MACHINED RIB ASSEMBLY REPLACED.
